| 研究生: |
陳韋達 Wei-Da Chen |
|---|---|
| 論文名稱: | On Space-Time Harmonic Functions for Gaussian Diffusion Processes |
| 指導教授: | 許順吉 |
| 口試委員: | |
| 學位類別: |
博士 Doctor |
| 系所名稱: |
理學院 - 數學系 Department of Mathematics |
| 論文出版年: | 2017 |
| 畢業學年度: | 105 |
| 語文別: | 英文 |
| 論文頁數: | 109 |
| 中文關鍵詞: | 時間空間調和函數 、高斯擴散過程 |
| 相關次數: | 點閱:11 下載:0 |
| 分享至: |
| 查詢本校圖書館目錄 查詢臺灣博碩士論文知識加值系統 勘誤回報 |
在本論文中,我們研讀對應高斯擴散過程的正值時間空間調合函數之積分表現式。高斯擴散過程$X_{t}$在$\mathbb{R}^{d}$上面滿足
\[
\begin{cases}
dX_{t}=BX_{t}dt+dW_{t},\\
X_{0}=x_{0},
\end{cases}
\]
其中$B$是個$d\times d$矩陣, $W$是個$d$維布朗運動,而$x_{0}\in\mathbb{R}^{d}$是$X$的初始值。$g$是個正值時間空間調合函數對應到隨機過程$X_{t}$且滿足
\begin{align*}
(\frac{\partial}{\partial t}+\frac{1}{2}\triangle+Bx\cdot\nabla)g=0,\mbox{ }g>0\mbox{ on }(0,\infty)\times\mathbb{R}^{d}.
\end{align*}
$g$的積分表現式是
\begin{align*}
g(t,x) & =\int_{\mathbb{R}^{d}}M_{B}(t,x;z)\rho(dz),
\end{align*}
其中$\rho$是個機率分布且$\{M_{B}(\cdot,\cdot;z);z\in\mathbb{R}^{d}\}$是一系列獨立於$g$的函數。為了獲得表現式,我們考慮一個跟$g$有關的隨機過程$X_{t}^{g}$,其中$X_{t}^{g}$滿足
\[
\begin{cases}
dX_{t}^{g}=\frac{\nabla g(t,X_{t}^{g})}{g(t,X_{t}^{g})}dt+B\cdot X_{t}^{g}dt+dW_{t},\\
X_{0}^{g}=x_{0}.
\end{cases}
\]
我們研究$X_{t}^{g}$的極限行為當$t\rightarrow\infty$。我們先得到一個有趣的$X_{t}^{g}$表現式。然後$g$的積分表現式自然可以從$X_{t}^{g}$表現式獲得。在第一部分,我們考慮布朗運動,也就是$B=0$。在這個案例裡,我們證明$X_{t}^{g}$有線性成長速度$Y$當$t\rightarrow\infty$。也就是說
\begin{align*}
\frac{X_{t}^{g}}{t}\rightarrow Y,\mbox{ as }t\rightarrow\infty,
\end{align*}
其中$Y$是個隨機變數。此外,$X_{t}^{g}$有令人意外的表現式
\begin{align*}
X_{t}^{g} & =x_{0}+tY+\widehat{W}_{t},
\end{align*}
其中$\widehat{W}_{t}$是個獨立於$Y$的布朗運動。利用這個結果,我們獲得$g$的積分表現式,其中$\rho$(在表現式裡)是$Y$的機率分布。在第二部分,我們考慮一般的$B$。我們利用類似的方法去獲得$X_{t}^{g}$的不同成長速度和$X_{t}^{g}$表現式。然後我們可以得到$g$的積分表現式。我們也討論一些時間空間調合函數的積分表現式的應用。第一個例子是看正值(空間)調合函數的積分表現式。第二個例子是用來看邊界穿越機率的計算。
In this dissertation, we study the integral representation of positive
space-time harmonic function for Gaussian diffusion processes. A Gaussian
diffusion process $Y_{t}$ in $\mathbb{R}^{d}$ is governed by
\[
\begin{cases}
dY_{t}=BY_{t}dt+dW_{t},\\
Y_{0}=x_{0},
\end{cases}
\]
where $B$ is a $d\times d$ matrix, $W$ is a $d-$dimensional Brownian
motion, and $x_{0}\in\mathbb{R}^{d}$ is the initial value of $Y$.
$g$ is a positive space-time harmonic function for $Y_{t}$ which
satisfies
\begin{align*}
(\frac{\partial}{\partial t}+\frac{1}{2}\triangle+Bx\cdot\nabla)g=0,\mbox{ }g>0\mbox{ on }(0,\infty)\times\mathbb{R}^{d}.
\end{align*}
The integral formula of $g$ is given by
\begin{align*}
g(t,x) & =\int_{\mathbb{R}^{d}}M_{B}(t,x;z)\rho(dz),
\end{align*}
where $\rho$ is a probability distribution and $\{M_{B}(\cdot,\cdot;z);z\in\mathbb{R}^{d}\}$
is a family of functions which is independent of $g$. To obtain such
integral representation, we consider a process associated to $g$
deduced by $X_{t}$ which is governed by
\[
\begin{cases}
dX_{t}=\frac{\nabla g(t,X_{t})}{g(t,X_{t})}dt+B\cdot X_{t}dt+dW_{t},\\
X_{0}=x_{0}.
\end{cases}
\]
We study the limiting behavior of $X_{t}$ as $t\rightarrow\infty$.
We first obtain an interesting representation of $X_{t}$. Then the
integral formula of $g$ will follow. In Part 1, we consider the Brownian
motion, where $B=0$. In this case, we show $X_{t}$ has linear growth
with the rate given by $Y$ as $t\rightarrow\infty$. This means
\begin{align*}
\frac{X_{t}^{g}}{t}\rightarrow Y,\mbox{ as }t\rightarrow\infty,
\end{align*}
where $Y$ is a random variable. Futhermore, $X_{t}$ has remarkable
representation
\begin{align*}
X_{t} & =x_{0}+tY+\widehat{W}_{t},
\end{align*}
where $\widehat{W}_{t}$ is a Brownian motion independent of $Y$.
Using this, we obtain an integral representation for $g$, where $\rho$
(in the representation) is the disrtibution of $Y$. In Part 2, we
consider general $B$. We apply the similar approach to obtain the
growth of $X_{t}$, with different rate and a representation of $X_{t}$.
Then we can obtain the integral representation formula of $g$. We
also discuss some applications of the integral representation of space-time
harmonic functions. The first example is the integral representation
for a positive (space) harmonic functions. The second example is the
use in the calculation of the boundary crossing probability.
[1] E. B. Dynkin, The Space of Exist of a Markov Process, Russian Mathematical Surveys, Volume 24, Issue
4(1969), pp. 89-157.
[2] B. S. Martin, Minimal positive harmonic functions, Trans. Amer. Math. Soc. 49 (1941), 137-172.
[3] H. Kunita and T. Watanabe, Markov processes and Martin boundaries, Bull. Amer. Math. Soc., vol. 69 (1963),
pp. 386-391.
[4] H. Kunita and T. Watanabe, Markov processes and Martin boundaries, I, Illinois J. Math. 9 (1965), 485-526.
[5] P. Salminen, Martin boundaries for some space-time Markov processes. Aarhus Universitet. Preprint Series
1978/79, No. 31.
[6] P. Salminen, Martin Boundaries for some Space-Time Markov Processes, Z. Wahrscheinlichkeitstheorie verw.
Gebiete 55(1981), 41-53.
[7] I. Karatzas and S. E. Shreve, Brownian Motion and Stochastic Calculus, Springer (1998).
[8] P. E.Protter, Stochastic Integration and Dierential Equations, Springer.
[9] M. Jeanblanc, M. Yor, M. Chesney, Mathematical Methods in Financial Markets, Springer.
[10] M. Yor, Some Aspects of Brownian Motion, Part 1, Birkhauser-Verlag, Boston, 1992.
[11] H. Cohn, On the Invariant Events of a Markov Chain, J. Austral. Math. Soc. (Series A) 28 (1979), 413-422.
[12] H. Robins, and D. Siegmund, Boundary Crossing Probability for Wiener Process and Sample Sums, The Ann.
Math. Statist. Vol. 41, No. 5 (Oct., 1970), pp. 1410-1429.
[13] L. L. Helms, Introduction to Potential Theory, volume XII of Pure and applied mathematics, Wiley, 1969.
[14] M. Cranston, S. Orey, U. Rösler, The Martin Boundary of Two Dimensional OrnsteinUhlenbeck Processes,
Probability, Statistics and Analysis, London Mathematical Society, Lecture Note Series, Vol. 79, Cambridge
University Press, Cambridge, 1983, pp. 6378.
[15] D. V. Widder, Positive Temperatures on an Innite Rod, Trans, Am. Math. Soc., Volume 55(1944), pp. 85-95.
[16] J. Lamperti and J.L. Snell, Martin Boundaries for Certain Markov chains, J. Math. Soc. Japan Volume 15,
Number 2 (1963), 113-128.
[17] U. Kuchler, on Parabolic Functions of One-Dimensional Quasidiusions, Publ. Res. Inst. Math. Sci. 16 (1980),
269-287.
[18] T. L. Lai, Space-Time Processes, Parabolic Functions and One-Dimensional Diusions, Trans. Amer. Math.
Soc. 175 (1973), 409-438.
[19] J. L. Doob, Conditional Brownian Motion and the Boundary Limit of Harmonic Functions, Bulletin de la
Société Mathématique de France (1957) Volume: 85, page 431-458.
[20] P. March, Fatou's Theorem for the Harmonic Functions of Two-Dimensional Ornstein-Uhlenbeck Processes,
Communications on Pure and Applied Mathematics Volume 38, Issue 4, July 1985, Pages: 473497.
[21] A. Koranyi and J.C. Taylor, Minimal Solutions of the Heat Equation and Uniqueness of the Positive Cauchy
Problem on Homogeneous Spaces, Proceedings of the American Mathematical Society Vol. 94, No. 2 (Jun.,
1985), pp. 273-278.
[22] P. Lancaster and L. Rodman, Algebraic Riccati Equations, Clarendon Press, 1995.
[23] M. Musiela and T. Zariphopoulou, Portfolio Choice Under Dynamic Investment Performance Criteria, Quantitative
Finance Volume 9, 2009 - Issue 2.